On some manifolds with linear generators
Czechoslovak Mathematical Journal (1972)
- Volume: 22, Issue: 2, page 242-265
- ISSN: 0011-4642
Access Full Article
topHow to cite
topReferences
top- E. T. Ивлев, Канонический репер пары конгруэнции в трехмерном проективном пространстве, труды гос. унив. Томск 160, 1, 15-24 (1962). (1962) Zbl1005.68507MR0152952
- K. Svoboda, 10.1002/mana.19680380304, Math. Nachrichten 38 (1968), S 197-206. (1968) Zbl0177.49803MR0243443DOI10.1002/mana.19680380304
- A. Švec, Projective differential geometry of line congruences, Nakl. ČSAV Praha 1965. (1965) MR0199806
- J. Vala, Über einige spezielle Kongruenzenpaare, Czech. Mathematical Journal 20 (1970), s. 140-148 (1970) Zbl0192.58501MR0261463